The Multivariate Order Statistics for Exponential and Weibull Distributions

Mariyam Hafeez, Shahid Kamal, Muhammad Qaiser Shahbaz

Abstract


In this paper we have derived the distribution of multivariate order statistics for multivariate exponential & multivariate weibull distribution. The moment expression for multivariate order statistics has also been derived.


Keywords


Multivariate exponential distribution, Multivariate Weibull distribution, Order Statistics, Moments

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v10i3.825

Refbacks

  • There are currently no refbacks.




Copyright (c) 2014 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

The Multivariate Order Statistics for Exponential and Weibull Distributions

Keywords

Multivariate exponential distribution, Multivariate Weibull distribution, Order Statistics, Moments

Description

In this paper we have derived the distribution of multivariate order statistics for multivariate exponential & multivariate weibull distribution. The moment expression for multivariate order statistics has also been derived.


Date

2014-09-30

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 10 No. 3, 2014



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810